How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29250
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

Recently, I have been experiencing bruising or tears in area

Customer Question

Recently, I have been experiencing bruising or tears in area of my vagina during sex. Its ask if it cant take any friction. I am 52, a breast cancer survivor currently on tamoxifen and also taking lisinopril and atenalol for my bp. Can u tell me if what i am experiencing is normal at my age or given the meds or if its and std.
Submitted: 2 years ago.
Category: Medical
Expert:  Dr Basu replied 2 years ago.

Hi there,

Yes these tears can occur at your age and also due to the estrogen deprivation from tamoxifen.

Vaginal lining thinning is the common explanation.

You should use a silicone based lubricant (Pjur Eros, ID Millennium) which should prevent these tears from sexual activities.

Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the smiley faces) under this chat box only.
Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/

Customer: replied 2 years ago.
Thank you!
Expert:  Dr Basu replied 2 years ago.

Very welcome

Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the smiley faces) under this chat box only.
Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/